# SDR FDEA201211294199

- Difficulty date: November 29, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 66,882 hours, 22,586 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY DOOR EICAS DURING CRUISE AT FL370. MESSAGE WENT OUT AT APPROX  FL200.  CLEANED SENSOR FOR LT EMERGENCY EXIT DOOR. PERFORMED PROXIMITY SWITCH TARGET TEST (096) AND DISPLAYED TARGET NEAR WITH LT EMERGENCY EXIT DOOR NR 3 IN CLOSED POSITION.
